MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; BARI REHAB PLATFORM 3 - 39"/48" X 80"

AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; BARI REHAB PLATFORM 3 - 39"/48" X 80"
Model Number 45060100
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Testing has not yet been completed.An updated mdr will be sent upon testing completion.
 
Event or Problem Description
Hospital reported staff member had severe shoulder injury from attempting to move the bed and received treatment at er.Hospital reported bed in working condition and proceeded to place into patient use.
 
Additional Manufacturer Narrative
Out of an overabundance of caution the type of report was originally submitted as a '5-day' as we did not have all information available at the time of the initial report.It has been updated to '30-day'.Testing of the bed found that unit passed all testing with no problems found.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
BARI REHAB PLATFORM 3 - 39"/48" X 80"
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
kari brower
500 commerce pkwy
hays, KS 67601
MDR Report Key22154438
Report Number1931307-2025-00016
Device Sequence Number20783279
Product Code FNL
UDI-Device Identifier00845699002238
UDI-Public00845699002238
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45060100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 06/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown